ITEM METADATA RECORD
Title: An asymptotic problem
Authors: Van Assche, Walter ×
Crow, Ja
Grandine, Ta
Kabala, Zj
Seiffert, Hj
Jordan, Wb #
Issue Date: 1986
Publisher: Siam publications
Series Title: Siam review vol:28 issue:2 pages:234-238
ISSN: 0036-1445
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science